m+Medelevator.RU
← Поиск публикаций
Polskie Archiwum Medycyny Wewnetrznej · 1995

[Overdose of methotrexate with a fatal outcome in a patient with rheumatoid arthritis].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Porawska W

Аннотация

A 52-year old female patient with rheumatoid arthritis (RA) had mistakenly taken 112.5 mg methotrexate (MTX) over a period of five days. As a result, extensive erosions along with necrotic changes occurred in the oral cavity, the groins and vulva mucous membrane. Haemorrhages in the gastrointestinal tract, dermal xanthochromia, interstitial pneumonia and progressive renal insufficiency, as well as hair loss, also followed. Laboratory examination showed peripheral blood agranulocytosis, a decrease in the overall number of blood platelets, anaemia, an increase in the level of transaminases and bilirubin, along with megakaryocyte deficiency. Cultivated dermal specimens initially developed bacteria, then Candida albicans. The patient died on the 22nd day after the overdose from pneumonia and extensive mycosis.

Предметные рубрики MeSH